# SDR CALA2025042504219

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 78,848 hours, 32,171 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: C16291AB
- Part serial: 5179
- Condition: Faulted
- Location: Nr 1
- Part time: 20,342 hours, 9,379 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRAPHIC DISPLAY OF VLS ON ND IS 5 KNOTS HIGHER THAN FMGC. ND SHO WS VLS SAME AS APP SPEED CREW STATED DISCREPANCY WAS VISIBLE IN BOTH PFDS. FOLLOWED TSM 22-66-00-810-889-A LAST LEG CLASS 3 FAULTS DISPLAYS AOA SENSOR1 ( 3FP1 )",  ADR1 TEST SHOWS MSG  AOA SENSOR1 ( 3FP1 )" AS WELL. 26VAC VOLTS PRESENT ON TERMINALS A/A,M. REMOVED AOA1 "3FP1" PER AMM TASK 34-11-19-000-001-A AND TSM 34-11-00-810-829-A.  NEW AOA, SEAL AND OLD HARWARE LOCATED IN THE COCKPIT ALONGSIDE OLD PART. SCREW SEIZED AT 7 O'CLOCK POS NEEDS TO BE DRILLED OUT. REMOVED UPPER SIDEWALL PANEL AT ROW 2AB TO GAIN ACCESS TO BACKSIDE OF AOA PROBE IAW AMM TASK 25-23-43-000-001-A.   PANEL AND HARDWARE IN FIRST CLASS CABIN.  REMOVED DOMED NUTPLATES AT 7 & 4 OCLOCK POSITIONS. DURING INSTALLATION OF AOA PROBE IAW ECRA 3411-01201 REV A, FOUND NUTPLATES AT 12, 10, & 8 OCLOCK POSITIONS BAD.  REMOVED UNSERVICEABLE DOMED NUTPLATES. SERVICEABLE AOA PROBE STILL PARTIALLY ATTACHED TO AIRFRAME. UNSERVICEABLE AOA PROBE STORED IN BOX AND INSIDE FLIGHT DECK. ACCOMPLISHED PERMANENT REPAIR OF AOA SENSOR #1 (3FP1) DOME NUT REF. EC/RA 3411-01201. AOA 1 SENSOR INSTALLATION TEST PASSED. SEALANT B1/2 APPLIED AT APPROXIMATELY 11:00AM, VERIFY TACK FREE AT 1:00PM.
